# SDR SIMA2011300008

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 22,410 hours, 20,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 201301A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 3 FLOOR STRIP EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY AND CHARGER IAW EMB AMM TASKS 33-50-04-000-801-A AND 33-50-04-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
